Dinh Si Tiep


Doctor

Department of Geometry and Topology
Research interests: Real algebraic ang analytic geometry


Address
Office: Building A5, Room 103
Tel: +84 (02)4 37563474 /103
Email: dstiep AT math.ac.vn

Born in Dalat in 1981

Education and academic degrees:

  • Bachelor/Master: 2003
  • PhD: 2007

 

PUBLICATIONS

List of publications in MathSciNet

 

List of recent publications
1Dinh Si Tiep, Krzysztof Kurdyka, Tiến-So’n Phạm , Global mixed Łojasiewicz inequalities and asymptotic critical values, Annales Polonici Mathematici, 123 (2019), 259–266, SCI(-E), Scopus.
2Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, Hölder-Type Global Error Bounds for Non-degenerate Polynomial Systems, Acta Mathematica Vietnamica, 42 (2017), 563–585,Scopus.
3Dinh Si Tiep, Pham Tien Son, Łojasiewicz inequalities with explicit exponents for smallest singular value functions, Journal of Complexity, 41 (2017), 58-71, SCI(-E); Scopus.
4Dinh Si Tiep, Pham Tien Son, Łojasiewicz-type inequalities with explicit exponents for the largest eigenvalue function of real symmetric polynomial matrices, International Journal of Mathematics, 27 (2016), 27 page, SCI(-E); Scopus.
5Dinh Si Tiep, Krzysztof Kurdyka, Krzysztof Kurdyka, Horizontal Gradient of Polynomial Functions for the Standard Engel Structure on $\mathbb R^4$, Journal of Dynamical and Control Systems, 22(2016), 15-34, SCI(-E); Scopus.
6Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, A Frank–Wolfe type theorem for nondegenerate polynomial programs, Mathematical Programming, 147(2014), 519-538, SCI(-E), Scopus.
7Dinh Si Tiep, Ha Huy Vui, Tiến Sơn Phạm, Nguyễn Thị Tha̓o, Global Łojasiewicz-type inequality for non-degenerate polynomial maps, Journal of Mathematical Analysis and Applications 410 (2014), 541–560, SCI(-E); Scopus.
8Dinh Si Tiep, Kurdyka, Krzysztof; Le Gal, Olivier, Łojasiewicz inequality on non-compact domains and singularities at infinity, International Journal of Mathematics 24 (2013), 1350079, 8 pp,SCI(-E); Scopus.
9Dinh Si Tiep, Ha Huy Vui, Nguyen Thi Thao, Lojasiewicz inequality for polynomial functions on non-compact domains,  International Journal of Mathematics, 23 (2012), 28p, SCI(-E); Scopus.
10Dinh Si Tiep, K. Kurdyka and P. Orro, Gradient horizontal de fonctions polynomiales, Annales de l'Institut Fourier, 59 (2009),1999-2042.
Preprints
1IMH20200102, Dinh Si Tiep, Pham Tien Son, Stability of Closedness of Closed Convex Sets under Linear Mappings.
2IMH20200101, Dinh Si Tiep, Feng Guo, Pham Tien Son, Global Lojasiewicz Inequalities on Comparing the Rate of Growth of Polynomial Functions
3IMH20180501, Dinh Si Tiep, Zbigniew Jelonek, Thom isotopy theorem for non proper maps and computation of sets of stratified generalized critical values, preprint arXiv:1805.02681.
4IMH20161002, Dinh Si Tiep, Krzysztof Kurdyka, Tiến Sơn Phạm, Global mixed Lojasiewicz inequalities and asymptotic critical values.